# SDR GTIA2025060938948

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 27,834 hours, 12,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STINKY SOCKS SMELL OBSERVED IN COCKPIT + CABIN BOTH PACKS TURNED OFF + SMELL DISSAPPATED. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. MID CABIN, FWD CABIN, AFT CABIN, AND FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TROUBLESHOOTING PER TSM 05-50-00-810-831-A. FOIND PROBLEM TO BE TYPE 10 EVENT, LEVEL A. PERFORMED LEVEL A DECONTAMINATION IAW AMM 21-00-00-615-802-A. R/R RECIRCULATION FILTERS IAW AMM 21-21-41. NO FAULTS OR ODORS NOTED A/C OK FOR SERVICE.
